# SDR CALA0001439

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60543018
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 160 - 195 LBL 44 FLOOR SUPPORT IS CORRODED AND HAS ELONGATED HOLES FWD ENTRY.  REMOVED FLOOR IAW SRM 51-30-2, FLOOR SUPPORT, FABBED ON TRAVELLER T-8979, DRILLED FLOOR SUPPORT IAW SRM 51-10-4, TREATED AND PRIMED IAW SRM 51-10-2, INSTALLED FLOOR SUPPORT IAW SRM 51-30-5.
